| Catalog Number |
3C0062 |
| Medical Device Problem Codes |
Disconnection (1171); Fluid/Blood Leak (1250); Loose or Intermittent Connection (1371)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/22/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device manufacturer address 1: (b)(4).Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that an unspecified quantity of interlink sytem continu-flo solution set large bore 4-way stopcock extension sets were loose and came apart at the stopcock which results in leaks.This was identified in the out patient surgery department while hooking up to iv (intravenous) lines.This was further described as they are not staying together ¿even when they tighten the connection with as much force as they could, it did not stay¿.There was no report of patient injury or medical intervention associated with these events.No additional information is available.
Additional Manufacturer Narrative
H10: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The devices were not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.